Differential and Integral Equations

Singular differential equations with delay

Angelo Favini, Luciano Pandolfi, and Hiroki Tanabe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The differential equation $d(Mu(t))/dt=-Lu(t)+L_1u(t-1), $ $t\geq0, $ $u(t)=\varphi(t),$ $ -1\leq t\leq0$, for a given strongly continuous $X$-valued function $\varphi$ on $[-1,0]$ is studied, where $M, L, L_1$ are closed linear operators from the complex Banach space $X$ into itself, and $L$ is invertible. Though already in the finite dimensional case in general existence of continuous solutions on $[-1,\infty)$ may fail or it is possible to have continuous solutions only on a finite interval, we indicate classes of operators for which existence results analogous to the ones for regular equations $M=I$ hold. In particular, solutions are given explicitly by a recovery formula.

Article information

Source
Differential Integral Equations, Volume 12, Number 3 (1999), 351-371.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265216

Mathematical Reviews number (MathSciNet)
MR1674398

Zentralblatt MATH identifier
1022.35080

Subjects
Primary: 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx]
Secondary: 35R10: Partial functional-differential equations 47N20: Applications to differential and integral equations

Citation

Favini, Angelo; Pandolfi, Luciano; Tanabe, Hiroki. Singular differential equations with delay. Differential Integral Equations 12 (1999), no. 3, 351--371. https://projecteuclid.org/euclid.die/1367265216


Export citation